×

Partial orderings of permutations and monotonicity of a rank correlation statistic. (English) Zbl 0208.44704


MSC:

62H20 Measures of association (correlation, canonical correlation, etc.)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] N. Blomqvist, ”On a measure of dependence between two random variables,”Ann. Math. Statist., 21 (1950), 593–600. · Zbl 0040.22403
[2] H. E. Daniels, ”The relation between measures of correlation in the universe of sample permutations”,Biometrika, 33 (1944), 129–135. · Zbl 0063.01034
[3] E. L. Lehmann, ”Some concepts of dependence”,Ann. Math. Statist., 37 (1966), 1137–1153. · Zbl 0146.40601
[4] I. R. Savage, ”Contributions to the theory of rank order statistics–The ’trend’ case”,Ann. Math. Statist., 28 (1957), 968–977. · Zbl 0086.35001
[5] I. R. Savage, ”Contributions to the theory of rank order statistics: Applications of lattice theory”,Rev. Internat. Statist. Inst., 32 (1964), 52–64. · Zbl 0134.36403
[6] J. W. Tukey, ”A problem of Berkson, and minimum variance orderly estimators”,Ann. Math. Statist., 29 (1958), 588–592. · Zbl 0086.35601
[7] T. Yanagimoto and M. Okamoto, ”Ranking and rank correlation”, (Abstract),Ann. Math. Statist., 39 (1968), 1790. · Zbl 0208.44704
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.